# SDR GTIA2025050138888

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N994NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11951
- Aircraft time: 3,330 hours, 1,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SOCK SMELL ON DESCENT PACK 1 ISOLATED SMELL. DESCRIPTION OF ODOR/FUMES: PERSISTENT, MUSTY DRY AND DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 05-50-00-810-831-A FOUND PACK #1 CONTAMINATED SEE LOG PAGE 3294905-2 FOR MX PROCEDURES
